MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP EXT MEDL DSTL HUM PL 6H/RT/137MM-XLNG; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP EXT MEDL DSTL HUM PL 6H/RT/137MM-XLNG; PLATE,FIXATION,BONE
Model Number 02.117.606
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional device product code: hwc.(b)(4).Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, patient was implanted with one (1) posterolateral distal humerus plate, one (1) medium extended medial distal humerus plate and one (1) extra long extended medial distal humerus plate.Post operative, on (b)(6) 2018, patient underwent revision surgery due to a broken extra long extended medial distal humerus plate.Patient was revised to a longer plate of same type.All plates were explanted during surgery.There was no surgical delay.The procedure was completed successfully with patient outcome as satisfactory.Concomitant devices: right, medium va lcp posterolateral distal humerus plate (part: 02.117.602, lot: unknown, quantity 1).Right, long va lcp posterolateral distal humerus plate (part: 02.117.207, lot: unknown, quantity: 1).This report is for one (1) extra long extended medial distal humerus plate.This is report 1 of 1 for (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP EXT MEDL DSTL HUM PL 6H/RT/137MM-XLNG
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7942912
Report Number2939274-2018-54219
Device Sequence Number941607
Product Code HRS
UDI-Device Identifier10886982037046
UDI-Public(01)10886982037046
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.117.606
Device Catalogue Number02.117.606
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2018
Initial Report FDA Received Date10/08/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight109